# SDR 08FDEA03351

- Difficulty date: August 9, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW L1 DOOR CUTOUT HAS 2 SMALL DENTS BETWEEN STA 320 - 316 AND BETWEEN STR 19 - 20L.  EVALUATED 2 DENTS BELOW L1 DOOR USING MECHANICAL MEANS DENT NR 1 A: 1.9  Y: .031  A/Y: 61.2 AND DENT NR 2 A: 1.2  Y: .007  A/Y: 171.4. A/Y MEASUREMENTS ARE WITHIN LIMITS BUT DENTS ARE LESS THAN 10 INCHES FROM LAP SEAM IAW SRM 53-30-1 FIG 1.  HFEC INSPECTED DENTS AND NO DEFECTS NOTED AND FOUND DENTS ACCEPTABLE "AS IS" IAW EA 7-5330-122389.
